My wife has a depression that is almost bipolar I cant remember the name of it. I find her crying for no reason and she sleeps a lot. I often find that she can be in a "good mood" or bad. I want to help but she just tells me nothing is wrong she hasn't been taking her medication because we haven't had the money to get it. I was wondering a few things. one is there any assistance that will help with the medication? and second the relationship that we have was great before, but I am finding it more and more difficult to compromise with her and I was wondering is there anything that I can do to help her through things? she wont tell me what if anything is wrong. please help me with this I need some advice on this matter. thank you for your time.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
Dr. Dombeck responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
Dr. Dombeck intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
Questions submitted to this column are not guaranteed to receive responses.
No correspondence takes place.
No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Dombeck to people submitting questions.
Dr. Dombeck, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Dombeck and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.